# SDR EE4Y20110528

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 18,083 hours, 8,527 cycles
- Engine: Iae V2524A5
- Engine time: 18,083 hours, 8,527 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Pylon
- Component: Pylon, V2524A5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SECTION INBD AND OTBD AFT FIXED FAIRING PANELS WITH CORROSION. NOTE: THE INBD AND OTBD FIXED FAIRING PANELS WILL BE REPLACED IAW SRM 51-72-11, PARAGRAPH 4 AND 6.
